# SDR CALA0200472

- Difficulty date: September 24, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 48,498 hours, 21,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Sta 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD PIT DOOR CUTOUT AFT JAMB R/H LOWER WEB CORRODED ON UNDERSIDE AT STA 500. A WEB SPLICE REPAIR WAS INSTALLED IAW SRM 51-70-13, FIGURE 1.
